# SDR IPXA2017101622686

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 100,953 hours, 16,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CHECK UPPER DECK LEFT DOOR INOPERATIVE.  R & R THE BATTERY PACK IAW AMM.
